# SDR AALA20151030002

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 63,540 hours, 7,712 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773319
- Part serial: 0595
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A772 CHECK, FOUND ESCAPE SLIDE PACK AT 3L DOOR WITH LOW PRESS ON THE INFLATION BOTTLE.  R & R DOOR MOUNTED ESCAPE SLIDE PACK AT DOOR 3L IAW AMM 25-66-01, CHECKED OK.
